# SDR 2007UALA03163

- Difficulty date: August 13, 2007
- Submitted: November 1, 2007
- Operation: Air carrier
- Aircraft: N330UA
- Make and model: Boeing 737322
- Aircraft serial: 24191
- Aircraft time: 55,335 hours, 30,179 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 362624
- Condition: Contaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EEL LIGHTING STRIP INOP FROM SEAT 15 ABC TO THE REAR GALLEY.  FOUND EEL STRIP NEAR THE GALLEY IN WATER, SHORTING EEL STRIP.  REPLACED EEL POWER STRIP AND TWO EEL LIGHTING STRIPS.  EEL LIGHTING, OP CHECKS OK.
